ClinVar Miner

Submissions for variant NM_024334.2(TMEM43):c.396G>C (p.Glu132Asp) (rs1553603024)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000555813 SCV000642097 uncertain significance Arrhythmogenic right ventricular cardiomyopathy, type 5 2017-06-05 criteria provided, single submitter clinical testing This sequence change replaces glutamic acid with aspartic acid at codon 132 of the TMEM43 protein (p.Glu132Asp). The glutamic acid residue is moderately conserved and there is a small physicochemical difference between glutamic acid and aspartic acid. This variant is not present in population databases (ExAC no frequency). This variant has not been reported in the literature in individuals with a TMEM43-related disease. Algorithms developed to predict the effect of missense changes on protein structure and function output the following: SIFT: "Tolerated"; PolyPhen-2: "Benign"; Align-GVGD: "Class C0". The aspartic acid amino acid residue is found in multiple mammalian species, suggesting that this missense change does not adversely affect protein function. These predictions have not been confirmed by published functional studies and their clinical significance is uncertain. In summary, this variant has uncertain impact on TMEM43 function. The available evidence is currently insufficient to determine its role in disease. Therefore, it has been classified as a Variant of Uncertain Significance.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.